Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 8, NWS San Angelo, TX

February 23, 2005Brown County, Texas

NWS San Angelo, TX issued this flash flood warning at Feb 23, 2005, 1:53 AM CST for Brown County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 23, 2005, 1:53 AM CST (07:53 UTC)
Expired
Feb 23, 2005, 4:00 AM CST
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 102 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2005-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1490 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2005-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1490 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 230756
FFWSJT
TXC049-231000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
153 AM CST WED FEB 23 2005

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BROWN COUNTY IN WEST CENTRAL TEXAS

* UNTIL 400 AM CST

* AT 151 AM CST...LOCAL LAW ENFORCEMENT REPORTED STREET FLOODING IN  
  THE CITY OF BROWNWOOD. DOPPLER RADAR INDICATED THAT THE STRONGEST  
  THUNDERSTORMS WERE MOVING EAST OUT OF BROWN COUNTY...BUT           
  ADDITIONAL RAINFALL WILL OCCUR WHICH WILL RESULT IN FLOODING OF    
  LOW LYING AREAS IN BROWNWOOD AND THE SOUTHERN HALF OF BROWN        
  COUNTY. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EARLY...BROOKESMITH AND BLANKET.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3170 9909 3153 9917 3150 9899 3163 9879
      3170 9877 3171 9869 3188 9882

$$
1 follow-up statement
000 
WGUS74 KSJT 230900
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 AM CST WED FEB 23 2005

TXC049-231000-
BROWN TX-
259 AM CST WED FEB 23 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 400 AM CST FOR SOUTHERN
BROWN COUNTY...

AT 255 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED SHOWERS AND THUNDERSTORMS OVER MUCH OF BROWN COUNTY... 
MOVING EAST AT 30 MPH. ADDITIONAL RAINFALL OF TWO OR THREE TENTHS OF 
AN INCH WILL OCCUR THROUGH 400 AM. 

DOPPLER RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER 
THE SOUTHERN HALF OF BROWN COUNTY SINCE LATE YESTERDAY EVENING. 
LOCAL LAW ENFORCEMENT REPORTED NUMEROUS STREETS FLOODED OR CLOSED IN 
BROWNWOOD. OTHER ROADS COULD BE FLOODED ACROSS SOUTHERN BROWN 
COUNTY.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. 

LAT...LON 3170 9909 3153 9917 3150 9899 3163 9879
      3170 9877 3171 9869 3188 9882

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 22, 10:15 PM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Feb 22, 10:15 PM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1015 PM CST TUE FEB 22 2005

.UPDATE...
SLOW MOVING MCS CONTINUES TO WORK SLOWLY EAST FROM THE EASTERN
CONCHO VALLEY...INTO THE NORTHERN HEARTLAND. RADAR ESTIMATED
RAINFALL HAS BEEN HEAVILY CONTAMINATED BY LARGE HAIL.
NONETHELESS... SIGNIFICANT RAINFALL OCCURRED EARLIER THIS EVENING
NEAR AND JUST UPSTREAM OF IVIE RESERVOIR...LIKELY IN THE 4 TO 5
INCH RANGE.

SOME BRIEF REINTENSIFICATION OF STORMS LIKELY INTO EARLY
MORNING...DUE TO BOUNDARY LAYER INTERACTIONS AND INTENSIFICATION
OF THE LOW LEVEL JET. HOWEVER...WITH LOW LEVEL INSTABILITY
WANING...APPEARS PRIMARY THREAT WILL BE LOCALIZED FLASH FLOODING.

00Z MESOETA NOT TOO IMPRESSIVE ON OVERNIGHT RAIN CHANCES AND QPF.
HOWEVER...WITH ADDITIONAL SHORTWAVE NOTED ON WATER VAPOR IMAGERY
ENTERING THE BIG BEND...THIS MAY TOUCH OFF ADDITIONAL SCATTERED
THUNDERSTORMS...ESPECIALLY NORTHWEST OF THE CONCHO VALLEY.
WILL MAINTAIN CHANCE POPS OVER MOST OF WEST CENTRAL TX DURING
THE OVERNIGHT. 00Z MESOETA PROGS A COLD FRONT...CURRENTLY OVER
THE TX PANHANDLE...TO DROP INTO THE BIG COUNTRY AND NORTHERN
CONCHO VALLEY WEDNESDAY AFTERNOON... PROVIDING A FOCUS FOR
THUNDERSTORM DEVELOPMENT.

14

&&

.PREV DISCUSSION... (ISSUED 238 PM CST TUE FEB 22 2005)

SHORT TERM...
ANOTHER COMPLEX SURFACE MAP THIS AFTERNOON. COLD FRONT LOCATED
ACROSS SOUTHERN OK AND THE TX PANHANDLE. WEAK LOW PRESSURE WAS
LOCATED NEAR FST AND A DIFFUSE DRY EXTENDED SOUTH JUST WEST OF
CROCKETT COUNTY. ALSO...A WEAK SURFACE BOUNDARY WAS LOCATED NEAR A
TPL TO BWD LINE. HAVE A FEW BOUNDARIES TO FOCUS TSTM DEVELOPMENT
ON...HOWEVER MID LEVEL CAP STILL HOLDING ON. THE CINH NUMBERS HAVE
DECREASED TO BETWEEN 30 TO 50 ACROSS THE SOUTHEAST CWFA WITH CAPE
VALUES BETWEEN 1500 AND 200O J/KG. THE SOUTHEAST CWFA MAY SEE
ISOLD TSTMS DEVELOP NEXT FEW HOURS. INCREASING VERTICAL MOTION AND
SOME 300 MB DIVERGENCE WILL RESULT IN SCT TSTMS ACROSS CWFA
BETWEEN 22/22Z AND 23/12. INSTABILITY AN SHEAR VALUES
ARE FAVORABLE FOR A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. WILL NOT INCLUDE SEVERE STORMS IN ZONES
TONIGHT...HOWEVER WILL MENTION IN HWO.

LONG TERM...
THE ETA AND GFS NOW CLOSER ON FRONTAL POSITION...GFS STILL 3 TO 6
HOURS FASTER FOR WEDNESDAY. ALSO...THE 12Z MOS GUIDANCE FOR THE GFS HAS
WARMED ABOUT 10 TO 15 DEGREES FOR HIGHS ON WEDNESDAY. LOOKS MORE
FAVORABLE FOR TSTMS ON TUESDAY...A FEW POSSIBLY SEVERE. THE FRONT
WILL MOVE SOUTH ACROSS WEST CENTRAL TEXAS DURING WEDNESDAY. ALSO
..INTERSECTION OF COLD FRONT AND DRY LINE JUST WEST OF SJT BY EARLY
AFTERNOON. CAPE VALUES BETWEEN 1500 AND 2000 J/KG ACROSS SOUTHERN
2/3 OF CWFA BETWEEN 23/18Z AND 24/03Z. GOING WITH CHC POPS
WEDNESDAY AND WEDNESDAY NIGHT. FRONT FINALLY THROUGH AREA ON
THURSDAY WITH OVERRUNNING -RA ACROSS MUCH OF AREA ON THURSDAY AND
THURSDAY NIGHT. ALSO...HIGHS TEMPS ON THURSDAY IN THE 50S TO LOWER
60S. UNSETTLED WX FOR CHC POPS ON FRIDAY...THEN MAINLY DRY WX FOR
THIS WEEKEND AND EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE      54  60  41  48 /  70  50  50  60
SAN ANGELO   57  66  44  50 /  60  40  50  60
JUNCTION     58  71  48  52 /  60  30  50  60

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&
Hazardous weather outlook, Feb 22, 1:39 PM CST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
139 PM CST TUE FEB 22 2005

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140-
154-155-168>170-231939-
BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX-
FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX-
MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX-
SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX-
TOM GREEN TX-
139 PM CST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS.

.DAY ONE...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AS UPPER LEVEL DISTURBANCES MOVE INTO THE REGION.
THE STORMS MAY BECOME MORE NUMEROUS DURING THE EVENING.  NOT ALL
AREAS WILL SEE THUNDERSTORMS...HOWEVER A FEW LOCATIONS WILL SEE
STRONG STORMS THAT WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAIN.

HAZARDOUS WEATHER MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SCATTERED THUNDERSTORMS ARE EXPECTED
WEDNESDAY AS A COLD FRONT MOVES SOUTHWARD ACROSS WEST CENTRAL TEXAS.
THE STRONGEST STORMS MAY PRODUCE HAIL AND STRONG GUSTY WINDS.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

In the hours before

Local storm report, Feb 22, 9:21 PM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
921 PM CST TUE FEB 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             15 E HASKELL            33.16N 99.47W
02/22/2005  1.00 INCH        HASKELL            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL FELL ALONG HASKELL/THROCKMORTON COUNTY
            LINE

&&

14
Local storm report, Feb 22, 9:22 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
922 PM CST TUE FEB 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             6 SE SAN ANGELO         31.38N 100.38W
02/22/2005  0.88 INCH        TOM GREEN          TX   AMATEUR RADIO

0500 PM     HAIL             7 SE SAN ANGELO         31.37N 100.37W
02/22/2005  1.50 INCH        TOM GREEN          TX   NWS EMPLOYEE

0513 PM     HAIL             8 SE SAN ANGELO         31.36N 100.36W
02/22/2005  0.88 INCH        TOM GREEN          TX   AMATEUR RADIO

0516 PM     FLASH FLOOD      5 SE SAN ANGELO         31.39N 100.39W
02/22/2005                   TOM GREEN          TX   AMATEUR RADIO

            WATER FILLED BAR DITCHES AND FLOWING ONTO OUTSIDE LANES
            OF HIGHWAY 277

0600 PM     HAIL             HATCHEL                 31.85N 99.95W
02/22/2005  0.88 INCH        RUNNELS            TX   PUBLIC

0630 PM     HAIL             WINTERS                 31.97N 99.93W
02/22/2005  1.75 INCH        RUNNELS            TX   FIRE DEPT/RESCUE

0700 PM     HAIL             6 S ABILENE             32.36N 99.73W
02/22/2005  2.00 INCH        TAYLOR             TX   AMATEUR RADIO

0712 PM     HAIL             8 SW ABILENE            32.37N 99.83W
02/22/2005  4.25 INCH        TAYLOR             TX   TRAINED SPOTTER

0735 PM     HAIL             3 SE HAWLEY             32.58N 99.78W
02/22/2005  1.75 INCH        JONES              TX   CO-OP OBSERVER

0840 PM     HAIL             9 NE MILLERSVIEW        31.50N 99.65W
02/22/2005  1.00 INCH        COLEMAN            TX   LAW ENFORCEMENT

0840 PM     FLASH FLOOD      COLEMAN                 31.83N 99.43W
02/22/2005                   COLEMAN            TX   LAW ENFORCEMENT

            STREET FLOODING

0905 PM     HAIL             15 E HASKELL            33.16N 99.47W
02/22/2005  1.00 INCH        HASKELL            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL FELL ALONG HASKELL/THROCKMORTON COUNTY
            LINE

&&

14
Local storm report, Feb 22, 9:39 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
939 PM CST TUE FEB 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             19 NE EDEN              31.41N 99.62W
02/22/2005  1.00 INCH        CONCHO             TX   LAW ENFORCEMENT

&&

14
Special weather statement, Feb 22, 10:37 PM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1037 PM CST TUE FEB 22 2005

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-168>170-
230530-
CALLAHAN TX-COKE TX-CONCHO TX-CROCKETT TX-FISHER TX-HASKELL TX-
IRION TX-JONES TX-KIMBLE TX-MASON TX-MENARD TX-NOLAN TX-RUNNELS TX-
SCHLEICHER TX-SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-
THROCKMORTON TX-TOM GREEN TX-
1037 PM CST TUE FEB 22 2005

SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

CALLAHAN... COKE... CONCHO... CROCKETT... FISHER... HASKELL...
IRION... JONES... KIMBLE... MASON... MENARD... NOLAN... RUNNELS..
SCHLEICHER... SHACKELFORD... STERLING... SUTTON... TAYLOR...
THROCKMORTON... AND TOM GREEN.

THE SEVERE WEATHER THREAT HAS ENDED OR MOVED EAST OF THE AREA.

14
Local storm report, Feb 22, 11:16 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1116 PM CST TUE FEB 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             6 SE SAN ANGELO         31.38N 100.38W
02/22/2005  0.88 INCH        TOM GREEN          TX   AMATEUR RADIO

0500 PM     HAIL             7 SE SAN ANGELO         31.37N 100.37W
02/22/2005  1.50 INCH        TOM GREEN          TX   NWS EMPLOYEE

0513 PM     HAIL             8 SE SAN ANGELO         31.36N 100.36W
02/22/2005  0.88 INCH        TOM GREEN          TX   AMATEUR RADIO

0516 PM     FLASH FLOOD      5 SE SAN ANGELO         31.39N 100.39W
02/22/2005                   TOM GREEN          TX   AMATEUR RADIO

            WATER FILLED BAR DITCHES AND FLOWING ONTO OUTSIDE LANES
            OF HIGHWAY 277

0600 PM     HAIL             HATCHEL                 31.85N 99.95W
02/22/2005  0.88 INCH        RUNNELS            TX   PUBLIC

0630 PM     HAIL             WINTERS                 31.97N 99.93W
02/22/2005  1.75 INCH        RUNNELS            TX   FIRE DEPT/RESCUE

0700 PM     HAIL             6 S ABILENE             32.36N 99.73W
02/22/2005  2.00 INCH        TAYLOR             TX   AMATEUR RADIO

0712 PM     HAIL             8 SW ABILENE            32.37N 99.83W
02/22/2005  4.25 INCH        TAYLOR             TX   TRAINED SPOTTER

0735 PM     HAIL             3 SE HAWLEY             32.58N 99.78W
02/22/2005  1.75 INCH        JONES              TX   CO-OP OBSERVER

0840 PM     HAIL             9 NE MILLERSVIEW        31.50N 99.65W
02/22/2005  1.00 INCH        COLEMAN            TX   LAW ENFORCEMENT

0840 PM     FLASH FLOOD      COLEMAN                 31.83N 99.43W
02/22/2005                   COLEMAN            TX   LAW ENFORCEMENT

            STREET FLOODING

0846 PM     HAIL             19 NE EDEN              31.41N 99.62W
02/22/2005  1.00 INCH        CONCHO             TX   LAW ENFORCEMENT

0905 PM     HAIL             15 E HASKELL            33.16N 99.47W
02/22/2005  1.00 INCH        HASKELL            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL FELL ALONG HASKELL/THROCKMORTON COUNTY
            LINE

&&

14
Local storm report, Feb 23, 12:44 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1244 AM CST WED FEB 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             6 SE SAN ANGELO         31.38N 100.38W
02/22/2005  0.88 INCH        TOM GREEN          TX   AMATEUR RADIO

0500 PM     HAIL             7 SE SAN ANGELO         31.37N 100.37W
02/22/2005  1.50 INCH        TOM GREEN          TX   NWS EMPLOYEE

0513 PM     HAIL             8 SE SAN ANGELO         31.36N 100.36W
02/22/2005  0.88 INCH        TOM GREEN          TX   AMATEUR RADIO

0516 PM     FLASH FLOOD      5 SE SAN ANGELO         31.39N 100.39W
02/22/2005                   TOM GREEN          TX   AMATEUR RADIO

            WATER FILLED BAR DITCHES AND FLOWING ONTO OUTSIDE LANES
            OF HIGHWAY 277

0600 PM     HAIL             HATCHEL                 31.85N 99.95W
02/22/2005  0.88 INCH        RUNNELS            TX   PUBLIC

0630 PM     HAIL             WINTERS                 31.97N 99.93W
02/22/2005  1.75 INCH        RUNNELS            TX   FIRE DEPT/RESCUE

0700 PM     HAIL             6 S ABILENE             32.36N 99.73W
02/22/2005  2.00 INCH        TAYLOR             TX   AMATEUR RADIO

0712 PM     HAIL             8 SW ABILENE            32.37N 99.83W
02/22/2005  4.25 INCH        TAYLOR             TX   TRAINED SPOTTER

0735 PM     HAIL             3 SE HAWLEY             32.58N 99.78W
02/22/2005  1.75 INCH        JONES              TX   CO-OP OBSERVER

0800 PM     FLASH FLOOD      5 S BALLINGER           31.67N 99.96W
02/22/2005                   RUNNELS            TX   LAW ENFORCEMENT

            WATER IN BAR DITCHES AND OVER ROAD IN PLACES

0830 PM     FLASH FLOOD      6 N MILLERSVIEW         31.50N 99.76W
02/22/2005                   CONCHO             TX   LAW ENFORCEMENT

            COUNTY ROAD CLOSED DUE TO WATER OVER ROAD

0840 PM     HAIL             9 NE MILLERSVIEW        31.50N 99.65W
02/22/2005  1.00 INCH        COLEMAN            TX   LAW ENFORCEMENT

0840 PM     FLASH FLOOD      COLEMAN                 31.83N 99.43W
02/22/2005                   COLEMAN            TX   LAW ENFORCEMENT

            STREET FLOODING

0846 PM     HAIL             19 NE EDEN              31.41N 99.62W
02/22/2005  1.00 INCH        CONCHO             TX   LAW ENFORCEMENT

0900 PM     FLASH FLOOD      LEADAY                  31.57N 99.67W
02/22/2005                   COLEMAN            TX   LAW ENFORCEMENT

            WATER FLOWING OVER THE ROAD AT LOW WATER CROSSINGS

0905 PM     HAIL             15 E HASKELL            33.16N 99.47W
02/22/2005  1.00 INCH        HASKELL            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL FELL ALONG HASKELL/THROCKMORTON COUNTY
            LINE

1000 PM     FLASH FLOOD      6 N MILLERSVIEW         31.50N 99.76W
02/22/2005                   CONCHO             TX   LAW ENFORCEMENT

            COUNTY ROAD CLOSED DUE TO WATER OVER ROAD

1235 AM     FLASH FLOOD      BROWNWOOD               31.71N 98.99W
02/23/2005                   BROWN              TX   LAW ENFORCEMENT

            SEVERAL CITY STREETS CLOSED OR IMPASSABLE DUE TO WATER
            FLOWING

&&

14

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:00 PM CSTSevere Thunderstorm WarningSJTRunnels45 min
Feb 22, 6:06 PM CSTSevere Thunderstorm WarningSJTCoke54 min
Feb 22, 6:23 PM CSTSevere Thunderstorm WarningSJTConcho37 min
Feb 22, 6:23 PM CSTSevere Thunderstorm WarningSJTTaylor67 min
Feb 22, 6:42 PM CSTSevere Thunderstorm WarningSJTColeman, Runnels48 min
Feb 22, 7:03 PM CSTSevere Thunderstorm WarningSJTConcho27 min
Feb 22, 7:15 PM CSTFlash Flood WarningSJTTaylor2 hr
Feb 22, 7:22 PM CSTSevere Thunderstorm WarningSJTJones, Taylor53 min
Feb 22, 7:23 PM CSTSevere Thunderstorm WarningSJTColeman, McCulloch52 min
Feb 22, 7:25 PM CSTSevere Thunderstorm WarningSJTCallahan50 min
Feb 22, 7:30 PM CSTFlash Flood WarningSJTColeman2 hr
Feb 22, 7:42 PM CSTTornado WarningSJTColeman, Concho, McCulloch48 min
Feb 22, 7:59 PM CSTFlash Flood WarningSJTConcho, Runnels2 hr
Feb 22, 8:09 PM CSTSevere Thunderstorm WarningSJTJones, Shackelford51 min
Feb 22, 8:22 PM CSTSevere Thunderstorm WarningSJTHaskell, Throckmorton53 min
Feb 22, 8:38 PM CSTSevere Thunderstorm WarningSJTColeman, Concho, Runnels52 min
Feb 22, 9:13 PM CSTSevere Thunderstorm WarningSJTHaskell, Throckmorton47 min
Feb 22, 9:29 PM CSTFlash Flood WarningSJTColeman, Concho, Runnels4 hr
Feb 22, 10:53 PM CSTFlash Flood WarningSJTBrown3 hr
Feb 22, 11:05 PM CSTSevere Thunderstorm WarningSJTBrown40 min
Feb 22, 11:53 PM CSTSevere Thunderstorm WarningSJTBrown37 min
Feb 23, 2:47 PM CSTSevere Thunderstorm WarningSJTCrockett43 min
Feb 23, 3:28 PM CSTSevere Thunderstorm WarningSJTCrockett47 min
Feb 23, 5:13 PM CSTSevere Thunderstorm WarningSJTKimble62 min

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.